Alert archive / Wisconsin / Wind Advisories in 2022

Wind Advisory 9, NWS Green Bay, WI

November 4, 202210 counties in Wisconsin

NWS Green Bay, WI issued this wind advisory at Nov 4, 2022, 2:28 AM CDT for 10 counties in Wisconsin. It took effect at Nov 5, 2022, 10:00 AM CDT. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Nov 4, 2022, 2:28 AM CDT (07:28 UTC)
In effect from
Nov 5, 2022, 10:00 AM CDT
Expired
Nov 5, 2022, 8:27 PM CDT
In force
10 hr
Issued by
NWS Green Bay, WI

Counties Brown County, WI, Calumet County, WI, Manitowoc County, WI, Marinette County, WI, Oconto County, WI, Outagamie County, WI, Shawano County, WI, Waupaca County, WI, Waushara County, WI, Winnebago County, WI

The radar

The Green Bay radar (KGRB), 25 km from the middle of the area, began a volume at 07:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 7.5 hours before the alert went out and 26 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2022-11-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2022-11-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 265 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1320 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
265 m²/s²
0-3 km storm-relative helicity
378 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

479 
WWUS73 KGRB 040728
NPWGRB

URGENT - WEATHER MESSAGE
National Weather Service Green Bay WI
228 AM CDT Fri Nov 4 2022

WIZ037>039-045-048>050-073-074-041530-
/O.NEW.KGRB.WI.Y.0009.221105T1500Z-221106T0200Z/
Waupaca-Outagamie-Brown-Waushara-Winnebago-Calumet-Manitowoc-
Southern Marinette County-Southern Oconto County-
Including the cities of Oconto, Appleton, Little Suamico,
Wautoma, Manitowoc, Brillion, Clintonville, Menasha, Neenah,
Peshtigo, High Falls Reservoir, Redgranite, Harmony, Waupaca,
Loomis, Green Bay, Crivitz, New London, New Holstein, Brookside,
Chilton, Oshkosh, Two Rivers, Middle Inlet, Sobieski, Pensaukee,
and Porterfield
228 AM CDT Fri Nov 4 2022

...WIND ADVISORY IN EFFECT FROM 10 AM TO 9 PM CDT SATURDAY...

* WHAT...South winds 20 to 30 mph with gusts up to 50 mph expected.

* WHERE...Waushara, Calumet, Manitowoc, Winnebago, Brown, Outagamie, 
  Southern Marinette County, Southern Oconto County, and Waupaca 
  Counties.

* WHEN...From 10 AM to 9 PM CDT Saturday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

WIZ022-040-041530-
/O.NEW.KGRB.HW.A.0001.221105T1500Z-221106T0200Z/
Door-Kewaunee-
Including the cities of Luxemburg, Sturgeon Bay, Fish Creek,
Sister Bay, and Kewaunee
228 AM CDT Fri Nov 4 2022

...HIGH WIND WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY 
EVENING...

* WHAT...South winds 25 to 35 mph with gusts up to 55 mph possible.

* WHERE...Door and Kewaunee Counties.

* WHEN...From Saturday morning through Saturday evening.

* IMPACTS...Damaging winds could blow down trees and power lines. 
  Some power outages are possible. Travel could be difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates.

&&

$$

For more information, visit us at http://www.weather.gov/GreenBay

RDM
7 follow-up statements
604 
WWUS73 KGRB 041503
NPWGRB

URGENT - WEATHER MESSAGE
National Weather Service Green Bay WI
1003 AM CDT Fri Nov 4 2022

WIZ037>039-045-048>050-073-074-042315-
/O.CON.KGRB.WI.Y.0009.221105T1500Z-221106T0200Z/
Waupaca-Outagamie-Brown-Waushara-Winnebago-Calumet-Manitowoc-
Southern Marinette County-Southern Oconto County-
Including the cities of Harmony, Loomis, Middle Inlet, Wautoma,
Menasha, Crivitz, Peshtigo, Brookside, Appleton, New London,
Brillion, Pensaukee, Waupaca, New Holstein, Two Rivers, Green
Bay, Neenah, Little Suamico, Manitowoc, Chilton, Redgranite, High
Falls Reservoir, Clintonville, Sobieski, Porterfield, Oshkosh,
and Oconto
1003 AM CDT Fri Nov 4 2022

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 9 PM CDT SATURDAY...

* WHAT...South winds 20 to 30 mph with gusts up to 55 mph expected.

* WHERE...Waushara, Calumet, Manitowoc, Winnebago, Brown, Outagamie, 
  Southern Marinette County, Southern Oconto County, and Waupaca 
  Counties.

* WHEN...From 10 AM to 9 PM CDT Saturday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

WIZ022-040-042315-
/O.CON.KGRB.HW.A.0001.221105T1500Z-221106T0200Z/
Door-Kewaunee-
Including the cities of Luxemburg, Kewaunee, Fish Creek, Sturgeon
Bay, and Sister Bay
1003 AM CDT Fri Nov 4 2022

...HIGH WIND WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH 
SATURDAY EVENING...

* WHAT...South winds 20 to 30 mph with gusts up to 60 mph possible.

* WHERE...Door and Kewaunee Counties.

* WHEN...From Saturday morning through Saturday evening.

* IMPACTS...Damaging winds could blow down trees and power lines. 
  Widespread power outages are possible. Travel could be difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates.

&&

$$

For more information, visit us at http://www.weather.gov/GreenBay

Eckberg
234 
WWUS73 KGRB 041859
NPWGRB

URGENT - WEATHER MESSAGE
National Weather Service Green Bay WI
159 PM CDT Fri Nov 4 2022

WIZ038-039-048>050-050300-
/O.UPG.KGRB.WI.Y.0009.221105T1500Z-221106T0200Z/
/O.NEW.KGRB.HW.W.0002.221105T1500Z-221106T0200Z/
Outagamie-Brown-Winnebago-Calumet-Manitowoc-
Including the cities of New Holstein, Two Rivers, Manitowoc,
Green Bay, Neenah, Menasha, Appleton, Chilton, Oshkosh, and
Brillion
159 PM CDT Fri Nov 4 2022

...HIGH WIND WARNING IN EFFECT FROM 10 AM TO 9 PM CDT SATURDAY...

* WHAT...South winds increasing to 20 to 35 mph with gusts up to 60 
  mph expected. The strongest winds will be from 2 pm to 8 pm.

* WHERE...Calumet, Manitowoc, Winnebago, Brown, and Outagamie 
  Counties.

* WHEN...From 10 AM to 9 PM CDT Saturday.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain in the lower levels of your home during the windstorm, and 
avoid windows. Watch for falling debris and tree limbs. Use caution 
if you must drive.

&&

$$

WIZ022-040-050300-
/O.UPG.KGRB.HW.A.0001.221105T1500Z-221106T0200Z/
/O.NEW.KGRB.HW.W.0002.221105T1500Z-221106T0200Z/
Door-Kewaunee-
Including the cities of Luxemburg, Kewaunee, Fish Creek, Sturgeon
Bay, and Sister Bay
159 PM CDT Fri Nov 4 2022

...HIGH WIND WARNING IN EFFECT FROM 10 AM TO 9 PM CDT SATURDAY...

* WHAT...South winds increasing to 25 to 35 mph with gusts up to 60 
  mph expected. The strongest winds will be from 2 pm to 8 pm.

* WHERE...Door and Kewaunee Counties.

* WHEN...From 10 AM to 9 PM CDT Saturday.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain in the lower levels of your home during the windstorm, and 
avoid windows. Watch for falling debris and tree limbs. Use caution 
if you must drive.

&&

$$

WIZ031-050300-
/O.EXA.KGRB.WI.Y.0009.221105T1500Z-221106T0200Z/
Shawano-
Including the cities of Shawano
159 PM CDT Fri Nov 4 2022

...WIND ADVISORY IN EFFECT FROM 10 AM TO 9 PM CDT SATURDAY...

* WHAT...South winds increasing to 20 to 30 mph with gusts up to 50 
  mph expected. The strongest winds will be from 2 pm to 8 pm.

* WHERE...Shawano County.

* WHEN...From 10 AM to 9 PM CDT Saturday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

WIZ037-045-073-074-050300-
/O.CON.KGRB.WI.Y.0009.221105T1500Z-221106T0200Z/
Waupaca-Waushara-Southern Marinette County-Southern Oconto County-
Including the cities of Waupaca, Porterfield, Harmony, Loomis,
Middle Inlet, Wautoma, Brookside, New London, Little Suamico,
Crivitz, Redgranite, High Falls Reservoir, Pensaukee,
Clintonville, Sobieski, Peshtigo, and Oconto
159 PM CDT Fri Nov 4 2022

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 9 PM CDT SATURDAY...

* WHAT...South winds increasing to 15 to 30 mph with gusts up to 50 
  mph expected.The strongest winds are expected from 2 pm to 8 pm.

* WHERE...Waushara, Southern Marinette County, Southern Oconto 
  County, and Waupaca Counties.

* WHEN...From 10 AM to 9 PM CDT Saturday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

For more information, visit us at http://www.weather.gov/GreenBay

Eckberg
520 
WWUS73 KGRB 050239
NPWGRB

URGENT - WEATHER MESSAGE
National Weather Service Green Bay WI
939 PM CDT Fri Nov 4 2022

WIZ022-040-051045-
/O.CON.KGRB.HW.W.0002.221105T1500Z-221106T0200Z/
Door-Kewaunee-
Including the cities of Luxemburg, Sturgeon Bay, Sister Bay,
Kewaunee, and Fish Creek
939 PM CDT Fri Nov 4 2022

...HIGH WIND WARNING REMAINS IN EFFECT FROM 10 AM TO 9 PM CDT 
SATURDAY...

* WHAT...South winds increasing to 25 to 35 mph with gusts up to 60 
  mph expected. The strongest winds will be from 2 pm to 8 pm.

* WHERE...Door and Kewaunee Counties.

* WHEN...From 10 AM to 9 PM CDT Saturday.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If possible, remain in the lower levels of your home during the 
windstorm, and avoid windows. Watch for falling debris and tree 
limbs. Use caution if you must drive.

&&

$$

WIZ038-039-048>050-051045-
/O.CON.KGRB.HW.W.0002.221105T1500Z-221106T0200Z/
Outagamie-Brown-Winnebago-Calumet-Manitowoc-
Including the cities of Appleton, Brillion, Manitowoc, Green Bay,
Two Rivers, Oshkosh, Chilton, Menasha, Neenah, and New Holstein
939 PM CDT Fri Nov 4 2022

...HIGH WIND WARNING REMAINS IN EFFECT FROM 10 AM TO 9 PM CDT 
SATURDAY...

* WHAT...South winds increasing to 20 to 35 mph with gusts up to 60 
  mph expected. The strongest winds will be from 2 pm to 8 pm.

* WHERE...Calumet, Manitowoc, Winnebago, Brown, and Outagamie 
  Counties.

* WHEN...From 10 AM to 9 PM CDT Saturday.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If possible, remain in the lower levels of your home during the 
windstorm, and avoid windows. Watch for falling debris and tree 
limbs. Use caution if you must drive.

&&

$$

WIZ031-037-045-073-074-051045-
/O.CON.KGRB.WI.Y.0009.221105T1500Z-221106T0200Z/
Shawano-Waupaca-Waushara-Southern Marinette County-Southern
Oconto County-
Including the cities of Peshtigo, High Falls Reservoir, Crivitz,
Little Suamico, Clintonville, Harmony, Sobieski, New London,
Brookside, Oconto, Loomis, Redgranite, Middle Inlet, Porterfield,
Shawano, Waupaca, Pensaukee, and Wautoma
939 PM CDT Fri Nov 4 2022

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 9 PM CDT SATURDAY...

* WHAT...South winds increasing to 20 to 30 mph with gusts up to 50 
  mph expected.The strongest winds are expected from 2 pm to 8 pm.

* WHERE...Waushara, Shawano, Southern Marinette County, Southern 
  Oconto County, and Waupaca Counties.

* WHEN...From 10 AM to 9 PM CDT Saturday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

For more information, visit us at http://www.weather.gov/GreenBay

Bersch
153 
WWUS73 KGRB 051032
NPWGRB

URGENT - WEATHER MESSAGE
National Weather Service Green Bay WI
532 AM CDT Sat Nov 5 2022

WIZ022-040-051845-
/O.CON.KGRB.HW.W.0002.221105T1500Z-221106T0200Z/
Door-Kewaunee-
Including the cities of Sister Bay, Kewaunee, Luxemburg, Sturgeon
Bay, and Fish Creek
532 AM CDT Sat Nov 5 2022

...HIGH WIND WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 9 
PM CDT THIS EVENING...

* WHAT...South winds 25 to 35 mph with gusts up to 60 mph expected.

* WHERE...Door and Kewaunee Counties.

* WHEN...From 10 AM this morning to 9 PM CDT this evening.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Some power outages are possible. Travel will be difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain in the lower levels of your home during the windstorm, and 
avoid windows. Watch for falling debris and tree limbs. Use caution 
if you must drive.

&&

$$

WIZ038-039-048>050-051845-
/O.CON.KGRB.HW.W.0002.221105T1500Z-221106T0200Z/
Outagamie-Brown-Winnebago-Calumet-Manitowoc-
Including the cities of Oshkosh, New Holstein, Brillion,
Appleton, Manitowoc, Green Bay, Neenah, Menasha, Two Rivers, and
Chilton
532 AM CDT Sat Nov 5 2022

...HIGH WIND WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 9 
PM CDT THIS EVENING...

* WHAT...South winds 25 to 35 mph with gusts up to 55 mph expected.

* WHERE...Calumet, Manitowoc, Winnebago, Brown, and Outagamie 
  Counties.

* WHEN...From 10 AM this morning to 9 PM CDT this evening.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Some power outages are expected. Travel will be difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain in the lower levels of your home during the windstorm, and 
avoid windows. Watch for falling debris and tree limbs. Use caution 
if you must drive.

&&

$$

WIZ031-037-045-073-074-051845-
/O.CON.KGRB.WI.Y.0009.221105T1500Z-221106T0200Z/
Shawano-Waupaca-Waushara-Southern Marinette County-Southern
Oconto County-
Including the cities of Sobieski, Pensaukee, Waupaca, Harmony,
Crivitz, Brookside, Little Suamico, Loomis, Clintonville, Oconto,
Shawano, High Falls Reservoir, Peshtigo, Porterfield, New London,
Redgranite, Wautoma, and Middle Inlet
532 AM CDT Sat Nov 5 2022

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 9 PM 
CDT THIS EVENING...

* WHAT...South winds 20 to 30 mph with gusts up to 45 mph expected.

* WHERE...Waushara, Shawano, Southern Marinette County, Southern 
  Oconto County, and Waupaca Counties.

* WHEN...From 10 AM this morning to 9 PM CDT this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

For more information, visit us at http://www.weather.gov/GreenBay

RDM
432 
WWUS73 KGRB 051504
NPWGRB

URGENT - WEATHER MESSAGE
National Weather Service Green Bay WI
1004 AM CDT Sat Nov 5 2022

WIZ022-040-052315-
/O.CON.KGRB.HW.W.0002.000000T0000Z-221106T0200Z/
Door-Kewaunee-
Including the cities of Sister Bay, Fish Creek, Luxemburg,
Sturgeon Bay, and Kewaunee
1004 AM CDT Sat Nov 5 2022

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING...

* WHAT...Winds becoming south winds 20 to 35 mph with gusts up to 60 
  mph.

* WHERE...Door and Kewaunee Counties.

* WHEN...Until 9 PM CDT this evening.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain in the lower levels of your home during the windstorm, and 
avoid windows. Watch for falling debris and tree limbs. Use caution 
if you must drive.

&&

$$

WIZ038-039-048>050-052315-
/O.CON.KGRB.HW.W.0002.000000T0000Z-221106T0200Z/
Outagamie-Brown-Winnebago-Calumet-Manitowoc-
Including the cities of Oshkosh, Neenah, Menasha, Chilton, Two
Rivers, Brillion, New Holstein, Appleton, Green Bay, and
Manitowoc
1004 AM CDT Sat Nov 5 2022

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING...

* WHAT...Winds becoming south 20 to 35 mph with gusts up to 60 mph.

* WHERE...Calumet, Manitowoc, Winnebago, Brown, and Outagamie 
  Counties.

* WHEN...Until 9 PM CDT this evening.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain in the lower levels of your home during the windstorm, and 
avoid windows. Watch for falling debris and tree limbs. Use caution 
if you must drive.

&&

$$

WIZ031-037-045-073-074-052315-
/O.CON.KGRB.WI.Y.0009.000000T0000Z-221106T0200Z/
Shawano-Waupaca-Waushara-Southern Marinette County-Southern
Oconto County-
Including the cities of Oconto, Waupaca, Wautoma, Pensaukee,
Harmony, Middle Inlet, Brookside, Peshtigo, Shawano, Little
Suamico, Redgranite, Sobieski, New London, Porterfield, Loomis,
Crivitz, Clintonville, and High Falls Reservoir
1004 AM CDT Sat Nov 5 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING...

* WHAT...Winds becoming south winds 15 to 30 mph with gusts up to 50 
  mph.

* WHERE...Waushara, Shawano, Southern Marinette County, Southern 
  Oconto County, and Waupaca Counties.

* WHEN...Until 9 PM CDT this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

For more information, visit us at http://www.weather.gov/GreenBay

Eckberg
745 
WWUS73 KGRB 051946
NPWGRB

URGENT - WEATHER MESSAGE
National Weather Service Green Bay WI
246 PM CDT Sat Nov 5 2022

WIZ022-040-060200-
/O.CON.KGRB.HW.W.0002.000000T0000Z-221106T0200Z/
Door-Kewaunee-
Including the cities of Sister Bay, Fish Creek, Luxemburg,
Sturgeon Bay, and Kewaunee
246 PM CDT Sat Nov 5 2022

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING...

* WHAT...South winds 20 to 30 mph with gusts up to 60 mph.

* WHERE...Door and Kewaunee Counties.

* WHEN...Until 9 PM CDT this evening.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain in the lower levels of your home during the windstorm, and 
avoid windows. Watch for falling debris and tree limbs. Use caution 
if you must drive.

&&

$$

WIZ038-039-048>050-060200-
/O.CON.KGRB.HW.W.0002.000000T0000Z-221106T0200Z/
Outagamie-Brown-Winnebago-Calumet-Manitowoc-
Including the cities of Oshkosh, Neenah, Menasha, Chilton, Two
Rivers, Brillion, New Holstein, Appleton, Green Bay, and
Manitowoc
246 PM CDT Sat Nov 5 2022

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 60 mph.

* WHERE...Calumet, Manitowoc, Winnebago, Brown, and Outagamie 
  Counties.

* WHEN...Until 9 PM CDT this evening.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain in the lower levels of your home during the windstorm, and 
avoid windows. Watch for falling debris and tree limbs. Use caution 
if you must drive.

&&

$$

WIZ031-037-045-073-074-060200-
/O.CON.KGRB.WI.Y.0009.000000T0000Z-221106T0200Z/
Shawano-Waupaca-Waushara-Southern Marinette County-Southern
Oconto County-
Including the cities of Oconto, Waupaca, Wautoma, Pensaukee,
Harmony, Middle Inlet, Brookside, Peshtigo, Shawano, Little
Suamico, Redgranite, Sobieski, New London, Porterfield, Loomis,
Crivitz, Clintonville, and High Falls Reservoir
246 PM CDT Sat Nov 5 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING...

* WHAT...Southwest winds 15 to 25 mph with gusts up to 50 mph.

* WHERE...Waushara, Shawano, Southern Marinette County, Southern 
  Oconto County, and Waupaca Counties.

* WHEN...Until 9 PM CDT this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

For more information, visit us at http://www.weather.gov/GreenBay

Eckberg
543 
WWUS73 KGRB 060127
NPWGRB

URGENT - WEATHER MESSAGE
National Weather Service Green Bay WI
827 PM CDT Sat Nov 5 2022

WIZ022-038>040-048>050-060230-
/O.CAN.KGRB.HW.W.0002.000000T0000Z-221106T0200Z/
Door-Outagamie-Brown-Kewaunee-Winnebago-Calumet-Manitowoc-
Including the cities of Sturgeon Bay, New Holstein, Brillion,
Manitowoc, Oshkosh, Appleton, Kewaunee, Green Bay, Chilton,
Neenah, Two Rivers, Fish Creek, Luxemburg, Menasha, and Sister
Bay
827 PM CDT Sat Nov 5 2022

...HIGH WIND WARNING IS CANCELLED...

The threat for damaging winds has ended. However, a few gusts to 40 
mph will remain possible this evening.

$$

WIZ031-037-045-073-074-060230-
/O.CAN.KGRB.WI.Y.0009.000000T0000Z-221106T0200Z/
Shawano-Waupaca-Waushara-Southern Marinette County-Southern
Oconto County-
Including the cities of Peshtigo, High Falls Reservoir, Little
Suamico, Shawano, Loomis, Middle Inlet, New London, Porterfield,
Sobieski, Brookside, Waupaca, Oconto, Pensaukee, Wautoma,
Harmony, Clintonville, Redgranite, and Crivitz
827 PM CDT Sat Nov 5 2022

...WIND ADVISORY IS CANCELLED...

Winds continue to diminish this evening. Therefore, the warning has 
been cancelled.

$$

For more information, visit us at http://www.weather.gov/GreenBay

Bersch

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this wind advisory went out at Nov 3, 10:49 PM CDT, 3 hours 39 minutes earlier.

Area forecast discussion, Nov 3, 10:49 PM CDT, 3 hours 39 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
1049 PM CDT Thu Nov 3 2022

Updated aviation portion for 06Z TAF issuance

.SHORT TERM...Tonight and Friday
Issued at 321 PM CDT Thu Nov 3 2022

Warm and breezy conditions with shallow cumulus clouds will
prevail across the region through the early evening hours ahead of
an approaching cold front. The approaching cold front will front
showers and scattered thunderstorms from west to east overnight.
The timing will be later this evening across north-central and
portions of central Wisconsin with the activity not arriving over
east-central Wisconsin until Friday morning. Given the slower
timing of the activity adjusted POPs to go with the latest timing
of the front and precipitation. A band of moderate to heavy rain
looks to arrive Friday afternoon as moisture advects into the area
along with mid level frontogenesis. By Friday afternoon PWAT
values surge to 1 to 1.4 inches across central and east-central
Wisconsin, which is around the maximum value for this time of
year.

Lows tonight will still be mild; ranging from around 50 across
north-central Wisconsin, to around 60 across east-central
Wisconsin. Highs on Friday will vary quite a bit with highs in the
50s during the morning across north-central Wisconsin with falling
temperatures during the afternoon behind the cold front and middle
60s across east-central and northeast Wisconsin given the later
arrival of the cold front and push of cold air.

One half to an inch of rain could fall tonight into Friday;
however, given the very dry conditions and low river levels
flooding concerns should remain low.

.LONG TERM...Friday Night Through Thursday
Issued at 321 PM CDT Thu Nov 3 2022

Active weather to start off the long term forecast with widespread
rainfall and strong winds. Then, quiet for a couple days into
early next week. A couple chances for rain late next week, but
still many differences.

Heaviest rain will fall right at the start of the long term
forecast (00Z/Sat) through midday Saturday. Plenty of deep
moisture with pwats of 1.0 to 1.4 inches, which is at or above the
max moving average for GRB sounding climatology--or 200 to 275
percent of normal area wide. Deep lift as well due to potent mid-
level energy and upper level jet streak. CAMs support this trend
showing widespread and steady rain from 00Z to 15Z Saturday, and
then becoming more scattered for the rest of the day. Rain ends
for most by 00Z/Sun as this system rapidly moves off to the
northeast. A few specks on instability still showing up in spots,
so cannot rule out an isolated thunder clap here and there.

Meanwhile, surface low deepens as it moves across Wisconsin from
southwest to northeast Saturday, resulting in very strong S/SW low
level winds, mainly east of the low across the Fox Valley and
east-central/northeast Wisconsin. Winds from 2000 to 5000 feet are
forecast to range from 50 to 60 knots. Soundings show mixing up
to that height from about mid-morning Saturday through the
evening, bringing surface gusts close to 50 mph at times. Will
need to monitor this trend and assess what, if any, potential wind
headlines may be needed. A Gale Warning is almost certain for the
lake and bay.

Dry and less windy weather is expected on Sunday and Monday. By
Tuesday, models diverge and vary on whether the area will get any
rain from an impulse moving up from the Plains. Late in the week,
another system could bring rain to the area--but again, there are
many timing and location issues. Stayed with a blended model
solution which has chance/slight chance PoPs on Tuesday, and
chance PoPs thereafter.

Even with clouds and rain, temperatures will remain near or above
normal through the period.
&&

.AVIATION...for 06Z TAF Issuance
Issued at 1047 PM CDT Thu Nov 3 2022

A slow moving frontal system will continue to cross the area
during the next 12-18 hours, then stall as a strong shortwave
ejects northeast and induces a wave on the front. Strong winds
aloft will result in LLWS ahead of the front tonight. Ceilings
will fall to MVFR with frontal passage, then continue down to IFR
as showers increase across the area. Isolated thunderstorms are
possible. Based on the latest satellite and LDS data, have decided
to include thunder in the KRHI TAF after midnight.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM.....Kurimski
LONG TERM......KLJ
AVIATION.......Skowronski
Hazardous weather outlook, Nov 3, 2:54 PM CDT, 11 hours 34 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
254 PM CDT Thu Nov 3 2022

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-042000-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
254 PM CDT Thu Nov 3 2022

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...Tonight

Thunderstorms are possible tonight. They should not be severe.

.DAYS TWO THROUGH SEVEN...Friday through Thursday

Periods of rain are expected Friday through midday Saturday as
low pressure moves across the western Great Lakes. The rain may be
heavy at times Friday afternoon and Friday night. Total rainfall
amounts from tonight into Saturday will range from 1 to 3 inches,
which will help replenish rivers and lakes due to the recent dry
conditions over the past few months.

Also, strong and possibly damaging wind gusts are possible across
northeast and east-central Wisconsin on Saturday where wind gusts
over 50 mph are possible.

A few thunderstorms are possible Friday and Friday night. Severe
storms are not anticipated.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed tonight. Spotters are
requested to report rainfall amounts over an inch through
Saturday. Spotters are also requested to report wind gusts over 40
mph or wind damage on Saturday.

LMZ521-522-541>543-042000-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
254 PM CDT Thu Nov 3 2022

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Thursday

South to southwest gale force gusts are likely Saturday and
Saturday evening. A few gusts could approach storm force.

Kurimski/KLJ

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 4, 2:28 AM CDTHigh Wind WatchGRBDoor, Kewaunee12 hr
Nov 4, 2:50 AM CDTSpecial Weather StatementGRBOneida, Vilas40 min
Nov 4, 3:54 AM CDTGale WarningGRB34 hr
Nov 4, 1:59 PM CDTHigh Wind WarningGRBBrown, Calumet, Door, Kewaunee, Manitowoc, Outagamie and 1 more30 hr
Nov 4, 3:12 PM CDTStorm WarningGRB34 hr
Nov 4, 3:14 PM CDTSpecial Weather StatementGRBManitowoc46 min

Nearby

Wind Advisories in Wisconsin, 2022Every wind advisory in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.